# SDR FDEA200907082538

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A9242053520200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT; THE BATTERY RACK INBD RAIL IS CRACKED AT THE FWD SUPPORT.  REMOVED AND REPLACED SUPPORT TUBE IAW SRM 51-72-10; REMOVED AND REPLACED 2 EA BATTERIES IAW AMM 24-31-11-4.
